Alert archive / West Virginia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 124, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 2, 2019, 4:41 PM EDT for Pocahontas County, Randolph County, Webster County, West Virginia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2019, 4:41 PM EDT (20:41 UTC)
- Expired
- Jun 2, 2019, 5:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pocahontas County, WV, Randolph County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 131 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 12:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
069
WUUS51 KRLX 022041
SVRRLX
WVC075-083-101-022115-
/O.NEW.KRLX.SV.W.0124.190602T2041Z-190602T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
441 PM EDT Sun Jun 2 2019
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Southwestern Randolph County in northeastern West Virginia...
West central Pocahontas County in northeastern West Virginia...
Northeastern Webster County in northeastern West Virginia...
* Until 515 PM EDT.
* At 441 PM EDT, a severe thunderstorm was located 7 miles northeast
of Addison (Webster Springs), or 7 miles east of Webster Springs,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Webster Springs, Addison (Webster Springs), Snowshoe, Mingo, Edray,
Monterville, Slaty Fork, Bergoo and Waneta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3847 8042 3863 8031 3850 7991 3827 8008
TIME...MOT...LOC 2041Z 299DEG 20KT 3852 8029
HAIL...1.00IN
WIND...60MPH
$$
122 follow-up statements
827
WWUS51 KRLX 022054
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
454 PM EDT Sun Jun 2 2019
WVC075-083-101-022115-
/O.CON.KRLX.SV.W.0124.000000T0000Z-190602T2115Z/
Randolph WV-Pocahontas WV-Webster WV-
454 PM EDT Sun Jun 2 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN RANDOLPH...CENTRAL POCAHONTAS AND EAST CENTRAL
WEBSTER COUNTIES...
At 454 PM EDT, a severe thunderstorm was located 10 miles east of
Addison, or 11 miles east of Webster Springs, moving southeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Snowshoe, Mingo, Monterville and Slaty Fork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3845 8031 3859 8021 3850 7991 3831 8005
TIME...MOT...LOC 2054Z 299DEG 20KT 3848 8021
HAIL...1.00IN
WIND...60MPH
$$
MEC420
WWUS51 KRLX 022106
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
506 PM EDT Sun Jun 2 2019
WVC075-083-101-022116-
/O.EXP.KRLX.SV.W.0124.000000T0000Z-190602T2115Z/
Randolph WV-Pocahontas WV-Webster WV-
506 PM EDT Sun Jun 2 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RANDOLPH...
CENTRAL POCAHONTAS AND EAST CENTRAL WEBSTER COUNTIES WILL EXPIRE AT
515 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern West Virginia.
LAT...LON 3845 8031 3859 8021 3850 7991 3831 8005
TIME...MOT...LOC 2106Z 299DEG 20KT 3845 8014
$$
MECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:14 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 2, 3:14 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 314 PM EDT Sun Jun 2 2019 .SYNOPSIS... Showers and storms today, some severe, with cold front passage. Monday and Tuesday will be dry and cooler then a warm trend and unsettled weather returns for the second half of the work week. && .NEAR TERM /THROUGH MONDAY/... As of 135 PM Sunday... Today, a well phased trough extends down the eastern CONUS, centered over Ontario and Quebec. As a shortwave trough rotates around the mean trough through today, an elongated pressure trough/frontal boundary pushes through the Ohio Valley and across the spine of Appalachia providing forcing for widespread showers and storms during the afternoon into the early evening. At this hour, the surface front rests across southeast Ohio, evident from storm activity along it. Instability grows ahead of the surface front with warm, moist advection, and hires guidance suggests mixed layer CAPE on the order of 2000-2500 J/kg this afternoon, more than enough to support strong updrafts and explosive development. Shear coincident with the front and instability is a bit more marginal, with 0-6km shear in the 30-35 kt range at best. All in all, expected scattered showers and storms to continue this afternoon tracking west to east accompanying the cold front with a several of these storms packing damaging wind gusts. In line with SPC's thinking, do think there will be a mainly clusters of storms and few line segments along the front, especially toward the north where better shear exists later this afternoon. Storms spill into southern WV and SW VA roughly 5-7PM as the front travels south. After this, instability declines and storm activity outruns better shear toward the north. So, expect storm activity to quickly decline around and especially after sundown. Heavy downpours are expected with storms, so isolated flash flooding is also a possibility, particularly across central portions of WV where 1-hr flash flood guidance is 1-1.5". Tonight, a very dry air mass invades behind the upper level trough axis, quickly cutting post-frontal showers in the mountains after midnight and scouring out cloud cover across the lowlands. Skies clear out for the most part by dawn. 850 mb temperatures manage to dip down to 4-6 deg C by dawn under strong cold advection, leading to low temperatures overnight in the 40's across higher elevations, to the low 50's across the southern coal fields. Cold advection continues Monday, so in spite of mostly clear skies, a cool NW wind will limit afternoon high temperatures to the 50's and 60's, perhaps around 70 in the coal fields. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... As of 400 AM Sunday... This period starts with a broad trough to the east and high pressure sitting on top of the area. Cooler drier air with clear skies in place will allow for optimal radiational cooling especially with lower dewpoints into the mid 30's for the northeast mountains. This can cause some patchy frost to develop which should be isolated and confined to mainly valleys, however higher elevations cannot be ruled out. Unfortunately the high moves east throughout Tuesday and allows a surface low over the Great Lakes to swing a warm frontal boundary towards the area. With plenty of moisture advecting in along with lifting ahead of the boundary, showers and storm start to be a factor Wednesday morning, possibly even earlier. Models indicate a surface low will develop and ride along the boundary to the northeast enhancing any showers and convection for Wednesday afternoon. Unsettled weather persists through Wednesday and there is a possibility that storms can develop into strong to severe in the late afternoon/evening. A reinforcing cold front moves into the area associated with the same surface low bringing more lift for potential storms and showers lasting through the overnight. && .LONG TERM /THURSDAY THROUGH SUNDAY/... As of 300 PM Sunday... The aforementioned cold frontal boundary above will become quasi-stationary and oscillate over the region through the weekend. For late Sunday models agree a broad and deep surface low, which is suppose to form over the Gulf near Mexico, will approach from the southwest and continue the unsettled weather and chances of thunderstorms for the remainder of this forecast period. Left chances and above for thunderstorms through the weekend and even further out as a very active weather pattern sets up for the area. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... As of 145 PM Sunday... Showers and storms today with a cold frontal passage, followed by clearing and a wind shift later this evening. Although VFR generally prevails early, visibility and perhaps ceilings could quickly degrade to IFR conditions if a TAF site takes a direct hit from a storm. Using what's on radar at this hour, storms will impact PKB for the next hour or two; HTS within the next 3 hours ; CRW roughly 3PM to 5PM ; CKB from now through roughly 5PM ; and EKN from roughly 3 PM to 6PM. Winds this afternoon are generally from the SW at 5-10 kts and will turn W after frontal passage, and eventually NW tonight. Under storms, wind gusts 30-40 kts will be probable with gusts up to 60 kts possible. With no site immediately in danger of a storm, decided to stick with 20-30 kt gusts but this may need to be reevaluated as storms increase in coverage. A brief bout of MVFR ceiling or perhaps fog is possible at EKN/CKB/BKW tonight, roughly 07-10Z. Little confidence exists with this however given very dry air set to rush in behind the front, so have left prevailing conditions out for now. VFR conditions prevail through tomorrow otherwise, with mostly sunny skies and a northwest wind 5-10 kts. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY... FORECAST CONFIDENCE: Medium this afternoon, high tonight and tomorrow. ALTERNATE SCENARIOS: Timing of showers and storms and associated restrictions may vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H M H H EKN CONSISTENCY H H H H H H M H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z MONDAY... None at this time. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...ARJ/SL/MC/JZ NEAR TERM...MC SHORT TERM...JZ LONG TERM...JZ AVIATION...MC
Hazardous weather outlook, Jun 2, 3:07 PM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 307 PM EDT Sun Jun 2 2019 VAZ003-004-031915- Dickenson-Buchanan- 307 PM EDT Sun Jun 2 2019 This Hazardous Weather Outlook is for southwest Virginia. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are expected across the area today. Brief heavy downpours and gusty winds are possible with any storms. These storms could also produce localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ085>087-WVZ005>011-013>020-024>034-039-040-515>522-031915- Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood- Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie- Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison- Taylor-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster- 307 PM EDT Sun Jun 2 2019 ...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio and much of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is potential for scattered severe thunderstorms today with damaging wind gusts, small hail and lightning as the primary threats. These storms could also produce localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-031915- Greenup-Carter-Boyd-Lawrence KY- 307 PM EDT Sun Jun 2 2019 This Hazardous Weather Outlook is for northeast Kentucky. .DAY ONE...This Afternoon and Tonight. There is a marginal risk for isolated strong to severe thunderstorms on Sunday. These storms could also produce localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ523>526-031915- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 307 PM EDT Sun Jun 2 2019 ...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is potential for scattered severe thunderstorms today with damaging wind gusts, small hail and lightning as the primary threats. These storms could also produce localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost is possible in the better sheltered mountain valleys Monday night into Tuesday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-075-076-083-084-031915- Perry-Morgan-Athens-Washington-Jackson OH-Vinton- 307 PM EDT Sun Jun 2 2019 This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Jun 2, 4:12 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
412 PM EDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 7 SSE WEST HAMLIN 38.19N 82.16W
06/02/2019 LINCOLN WV 911 CALL CENTER
2 TREES DOWNED DUE TO HIGH WIND ON 6 MILE
ROAD.
&&Local storm report, Jun 2, 4:16 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
416 PM EDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND DMG 3 WNW WAYNE 38.24N 82.50W
06/02/2019 WAYNE WV 911 CALL CENTER
ONE TREE DOWNED ON WILSON CREEK DUE TO HIGH
WIND.
&&Local storm report, Jun 2, 4:19 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
419 PM EDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND DMG 3 N WAYNE 38.26N 82.44W
06/02/2019 WAYNE WV 911 CALL CENTER
ONE TREE DOWNED AT THE SAVE A LOT DUE TO
HIGH WIND.
&&Special weather statement, Jun 2, 4:26 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Charleston WV
426 PM EDT Sun Jun 2 2019
WVZ005-013-024>026-034-022100-
Wyoming-Boone-Lincoln-Logan-Wayne-Mingo-
426 PM EDT Sun Jun 2 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MINGO...SOUTHWESTERN
LINCOLN...LOGAN...SOUTHEASTERN WAYNE...WYOMING AND SOUTHERN BOONE
COUNTIES...
At 426 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Oppy to Wharton. Movement was
southeast at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Logan, Pineville, Mullens, Oceana, Chapmanville, Man, Delbarton, Van,
Gilbert Creek, Mount Gay-Shamrock, Mallory, Hinch, Hanover, R.d.
Bailey Lake, Bald Knob, Chief Logan State, Holden,
Amherstdale-Robinette, Twin Falls State Park and Red Jacket.
This includes Route 119 between mile markers 3 and 45.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3756 8208 3755 8213 3759 8213 3762 8218
3765 8217 3763 8221 3767 8226 3802 8235
3800 8164 3793 8157 3783 8156 3782 8152
3779 8151 3778 8146 3760 8132 3753 8194
3755 8197 3753 8201 3755 8204 3753 8205
TIME...MOT...LOC 2026Z 325DEG 28KT 3784 8230 3791 8168
12Local storm report, Jun 2, 4:27 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
427 PM EDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL WAYNE 38.22N 82.44W
06/02/2019 E1.00 INCH WAYNE WV 911 CALL CENTER
THE 911 CENTER IN WAYNE COUNTY REPORTED A
HAIL SIZE OF A QUARTER.
&&Local storm report, Jun 2, 4:28 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
428 PM EDT SUN JUN 02 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 2 N ORNDOFF 38.56N 80.42W
06/02/2019 E1.00 INCH WEBSTER WV TRAINED SPOTTER
HAIL ONGOING
&&
EVENT NUMBER RLX1901721
MZThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:55 PM EDT | Special Weather Statement | RLX | Harrison, Taylor | 50 min |
| Jun 2, 1:18 PM EDT | Special Weather Statement | RLX | Wirt, Wood | 42 min |
| Jun 2, 1:26 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 49 min |
| Jun 2, 1:28 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Ritchie, Roane, Wirt, Wood | 47 min |
| Jun 2, 1:38 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Putnam | 52 min |
| Jun 2, 1:39 PM EDT | Special Weather Statement | RLX | Barbour | 36 min |
| Jun 2, 1:45 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison, Lewis | 45 min |
| Jun 2, 2:11 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 49 min |
| Jun 2, 2:17 PM EDT | Flash Flood Warning | RLX | Cabell, Lincoln, Wayne | 3 hr |
| Jun 2, 2:18 PM EDT | Special Weather Statement | RLX | Jackson | 57 min |
| Jun 2, 2:24 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer, Roane, Wirt | 51 min |
| Jun 2, 2:32 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane | 25 min |
| Jun 2, 2:42 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Wayne | 48 min |
| Jun 2, 2:42 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 19 min |
| Jun 2, 3:03 PM EDT | Special Weather Statement | RLX | Lincoln | 27 min |
| Jun 2, 3:09 PM EDT | Special Weather Statement | RLX | Barbour | 36 min |
| Jun 2, 3:13 PM EDT | Special Weather Statement | RLX | Braxton | 32 min |
| Jun 2, 3:16 PM EDT | Special Weather Statement | RLX | Calhoun | 14 min |
| Jun 2, 3:28 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Wayne | 32 min |
| Jun 2, 3:48 PM EDT | Special Weather Statement | RLX | Boone | 27 min |
| Jun 2, 3:49 PM EDT | Special Weather Statement | RLX | Jackson | 26 min |
| Jun 2, 3:52 PM EDT | Special Weather Statement | RLX | Putnam | 23 min |
| Jun 2, 3:57 PM EDT | Special Weather Statement | RLX | Putnam | 18 min |
| Jun 2, 4:03 PM EDT | Special Weather Statement | RLX | Webster | 27 min |
| Jun 2, 4:08 PM EDT | Special Weather Statement | RLX | Braxton | 37 min |
| Jun 2, 4:11 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 34 min |
| Jun 2, 4:18 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 27 min |
| Jun 2, 4:26 PM EDT | Special Weather Statement | RLX | Logan, Mingo, Wyoming | 34 min |
| Jun 2, 4:52 PM EDT | Special Weather Statement | RLX | Clay, Webster | 23 min |
| Jun 2, 5:03 PM EDT | Special Weather Statement | RLX | Mingo, Wyoming | 27 min |
| Jun 2, 5:24 PM EDT | Special Weather Statement | RLX | Nicholas | 36 min |
| Jun 2, 5:59 PM EDT | Special Weather Statement | RLX | McDowell | 31 min |
| Jun 2, 6:01 PM EDT | Special Weather Statement | RLX | Pocahontas | 29 min |
| Jun 2, 6:18 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 27 min |
| Jun 2, 6:28 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 17 min |
| Jun 2, 6:33 PM EDT | Special Weather Statement | RLX | McDowell | 12 min |
| Jun 2, 6:43 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 32 min |
| Jun 2, 7:09 PM EDT | Special Weather Statement | RLX | Mingo | 36 min |
| Jun 2, 7:44 PM EDT | Special Weather Statement | RLX | McDowell | 31 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.